Classifying the provably total set functions of KP and KP(P)

Cook, J and Rathjen, M (2016) Classifying the provably total set functions of KP and KP(P). IfCoLog Journal of Logics and their Applications, 3 (4). pp. 681-753. ISSN 2055-3706

Abstract

Metadata

Authors/Creators:
  • Cook, J
  • Rathjen, M
Dates:
  • Published: October 2016
  • Accepted: 14 September 2016
  • Published (online): 22 November 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Oct 2016 13:57
Last Modified: 16 Feb 2017 14:38
Published Version: http://www.collegepublications.co.uk/downloads/ifc...
Status: Published
Publisher: College Publications

Share / Export